# SDR AALA202105279001

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 64,862 hours, 28,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM SMOKE MESSAGE FOR SMOKE IN LAVATORY CAME ON TWICE IN SHORT SUCCESSION AND IMMEDIATELY WENT OUT BOTH TIMES. FLIGHT ATTENDANT REPORTED THAT A PASSENGER WAS INTHE FIRST CLASS LAVATORY AT THE TIME. THE PASSENGER DENIED SMOKING OR TAMPERING WITH THE SMOKE DETECTOR. THERE WAS NO SMOKE IN THE LAVATORY. FLIGHT ATTENDANT MONITORED THE LAVATORY FOR THE REMAINDER OF FLIGHT. PERFORMED OPERATIONAL TEST OF THE LAVATORY SMOKE-DETECTION SYSTEM, TEST OK REF AMM TASK 26-17-00-710-001-A. ACCOMPLISHED TSM TASK 26-17-00-810-801-A.
